# SDR WRLA97105

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Engine: Ge CF650C2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062287
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF POWER FOR TAKEOFF, NR 2 ENGINE WOULD NOT REACH TAKEOFF POWER TARGET.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED 'MAIN ENGINE CONTROL' (MEC).  GROUND RUNS COMPLETED WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
